Alert archive / Oklahoma / Flash Flood Warnings in 2015

Flash Flood Warning 134, NWS Norman, OK

December 26, 20155 counties in Oklahoma

NWS Norman, OK issued this flash flood warning at Dec 26, 2015, 12:22 PM CST for 5 counties in Oklahoma. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 26, 2015, 12:22 PM CST (18:22 UTC)
Expired
Dec 26, 2015, 3:15 PM CST
In force
3 hr
Issued by
NWS Norman, OK
Area
Storm-based polygon
Flood severity
None

Counties Canadian County, OK, Cleveland County, OK, Grady County, OK, McClain County, OK, Oklahoma County, OK

The radar

The Norman radar (KTLX), 31 km from the middle of the area, began a volume at 18:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 6.4 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2015-12-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 608 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2015-12-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 276 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
608 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
537 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
276 m²/s²
0-3 km storm-relative helicity
313 m²/s²
Significant tornado parameter
1.0
Supercell composite
5.4

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at Dec 26, 11:20 AM CST, 1 hour 2 minutes earlier.

Area forecast discussion, Dec 26, 11:20 AM CST, 1 hour 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
1120 AM CST SAT DEC 26 2015

.AVIATION...
SHOWERS AND STORMS ARE BECOMING WIDESPREAD ACROSS
SOUTHERN...CENTRAL...AND NORTH CENTRAL OKLAHOMA AND WESTERN NORTH
TEXAS. EXPECT THIS ACTIVITY TO CONTINUE THROUGH EARLY EVENING
BEFORE DIMINISHING AND MOVING OUT. OVERNIGHT...A SECOND WAVE OF
PRECIP WILL MOVE INTO WESTERN OKLAHOMA...WHICH WILL QUICKLY
TRANSITION TO FREEZING RAIN AND SNOW. TIMINGS ARE STILL UNCERTAIN.
CEILINGS WILL BE IFR...SOMETIMES MVFR...THROUGHOUT MOST OF THE TAF
PERIOD.

&&

.PREV DISCUSSION... /ISSUED 545 AM CST SAT DEC 26 2015/

AVIATION...
SITES ARE JUMPING FROM MFVR TO AS LOW AS LIFR THIS MORNING. THIS IS
OCCURRING AS MOISTURE CONT TO MOVE NORTHWARD INTO THE AREA AHEAD OF
A STRONG COLD FRONT THAT IS LOCATED ACROSS WESTERN/NORTHWEST OK.
EXPECT SOME MINOR IMPROVEMENT BY LATE MORNING... BUT MOST SITES WILL
REMAIN LOWER END MVFR OR IFR. A STRONG COLD FRONT WILL ALSO SHIFT
THE SFC WINDS TO THE NORTH AND BECOME QUITE STRONG WITH APPROACHING
40KTS BY AFTN. WIDESPREAD RAIN IS ALSO EXPECTED TO DEVELOP LATER
THIS MORNING WITH A PERIOD OF TSTM ACTIVITY THIS AFTN AFFECTING MANY
OF THE SITES ALONG I-44 CORRIDOR. SOME FREEZING RAIN/SLEET AND SNOW
WILL BEGIN TO IMPACT WESTERN TAF SITES OVERNIGHT TONIGHT INTO SUNDAY
MORNING.

30

PREV DISCUSSION... /ISSUED 329 AM CST SAT DEC 26 2015/

DISCUSSION...
COMPLEX WINTER STORM STILL MAIN CONCERN THIS MORNING.

CONT TO SEE VERY MOIST AIR MOVING NORTHWARD INTO THE AREA
THIS MORNING... AND A FEW WAA SHOWERS HAVE DEVELOPED ACROSS
PORTIONS OF EAST AND SOUTHEAST OKLAHOMA. THIS CONT TO EXPAND AS
WE GO THROUGHOUT THE MORNING HOURS. MEANWHILE A COLD FRONT ACROSS
FAR NORTHWEST OKLAHOMA WILL MOVE SOUTHEAST TODAY. THIS FRONT WILL
BEGIN TO INTERACT WITH THE MOISTURE AND ALONG WITH DAYTIME
HEATING...THUNDERSTORMS ARE EXPECTED TO DEVELOP NEAR THE I-44
CORRIDOR BY LATE MORNING OR EARLY AFTN. SUFFICIENT INSTABILITY
AND WIND SHEAR WILL BE PRESENT FOR A FEW SEVERE STORMS ACROSS
AREAS TO THE SOUTH AND EAST OF I-44 THIS AFTERNOON AND EVENING.

AS WE GO THROUGH THE DAY AND INTO THIS EVENING A RATHER LARGE
BAND OF SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONT TO IMPACT
PORTIONS OF SOUTHEAST INTO EASTERN OKLAHOMA WITH ONLY A SLOW
TRANSITION SOUTHEAST. THIS WILL LIKELY RESULT IN VERY HEAVY
RAINFALL AS PRECIPITABLE WATER LEVELS REMAIN IN RECORD TERRITORY.
SEVERAL INCHES OF RAIN ARE EXPECTED IN THESE AREAS LATER TODAY
INTO THE DAY ON SUNDAY WITH THE POTENTIAL FOR FLASH FLOODING. A
FEW STRONG STORMS MAY REMAIN POSSIBLE ACROSS FAR SOUTHEAST
OKLAHOMA ON SUNDAY.

OTHERWISE... THIS STORM SYSTEM WILL ALSO BRING A ROUND OF
WINTER WEATHER TO MUCH OF THE AREA... ESPECIALLY AS WE GET INTO
LATE TONIGHT THROUGH MONDAY. ALTHOUGH MODELS ARE RATHER SIMILAR
WITH TRACK OF UPPER LEVEL CLOSED LOW. THERE ARE SOME RATHER
SIGNIFICANT DIFFERENCES WITH LOW/MID LEVEL THERMAL FIELDS... WHICH
WILL PLAY A CRITICAL ROLE IN DETERMINING PRECIP TYPE. LATEST
TRENDS KEEP A NOSE OF WARMER AIR ALOFT... WHICH KEEPS WINTRY
PRECIP LIMITED UNTIL WE GET INTO LATE TONIGHT AS SFC TEMPS COOL.
THIS WILL RESULT IN MORE SLEET AND FREEZING RAIN ACROSS MUCH OF
THE WESTERN HALF OF OKLAHOMA INTO WESTERN NORTH TEXAS. THIS MAY
LINGER THROUGH MUCH OF THE DAY ON SUNDAY WITH ONLY A SLOW EASTWARD
PROGRESSION OF THE SNOW IN FAR WESTERN AND NORTHWESTERN OKLAHOMA.
THE STRONG WINDS ASSOCIATED WITH THIS STORM SYSTEM WILL ALSO
RESULT IN BLOWING SNOW AND VERY LOW VISIBILITIES ACROSS THE FAR
WEST. ELSEWHERE... LOCATIONS WHERE FREEZING RAIN OCCURS... THERE
IS CONCERN WITH THE STRONG WINDS OF DOWNED TREE LIMBS AND
POWERLINES.

AS THE UPPER LOW BEGINS TO LIFT NORTHEAST ACROSS NORTHERN TEXAS
INTO SOUTHEAST OKLAHOMA SUNDAY NIGHT AND MONDAY... THE COLUMN
SHOULD COOL SUFFICIENTLY FOR A TRANSITION TO SNOW FARTHER EAST.
IT STILL APPEARS THE SNOW SHOULD END ACROSS MUCH OF THE AREA BY
MONDAY AFTN.

THERE IS ANOTHER WEAK SYSTEM THAT COULD BRING SOME LIGHT SNOW TO
PARTS OF THE AREA TUESDAY NIGHT... BUT IMPACTS FROM THIS SHOULD BE
MINIMAL. THE REMAINDER OF THE WEEK LOOKS DRY WITH BELOW NORMAL
TEMPS.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  59  33  35  29 / 100  80 100  90
HOBART OK         53  28  31  26 /  70  80  90  90
WICHITA FALLS TX  64  35  38  29 /  80  90 100  90
GAGE OK           42  23  27  22 /  40  70  80  90
PONCA CITY OK     57  32  34  30 /  90  80  90  90
DURANT OK         73  48  52  37 /  90 100 100  90

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...WINTER STORM WATCH FROM 6 PM CST THIS EVENING THROUGH MONDAY
     AFTERNOON FOR OKZ006>008-011>013-017>020-023>030-038>040-
     044-045.

     WINTER STORM WARNING FROM 6 PM THIS EVENING TO 6 PM CST MONDAY
     FOR OKZ004-005-009-010-014>016-021-022-033>037.

     FLASH FLOOD WATCH THROUGH LATE SUNDAY NIGHT FOR OKZ026-028>032-
     039>043-045>048-050>052.

TX...WINTER STORM WATCH FROM 6 PM CST THIS EVENING THROUGH MONDAY
     AFTERNOON FOR TXZ086-088>090.

     WINTER STORM WARNING FROM 6 PM THIS EVENING TO 6 PM CST MONDAY
     FOR TXZ083>085-087.

&&

03/04/14
Hazardous weather outlook, Dec 26, 12:14 PM CST, 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1214 PM CST SAT DEC 26 2015

OKZ004>048-050>052-TXZ083>090-271815-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1214 PM CST SAT DEC 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...THROUGH TONIGHT...

.THUNDERSTORMS...
STRONG TO SEVERE STORMS WILL BE POSSIBLE MAINLY SOUTHEAST OF I-44
THIS AFTERNOON AND EVENING. HAIL AND STRONG WINDS WILL BE THE
PRIMARY THREATS...BUT THERE IS ALSO A LOW CHANCE OF TORNADOES.

.HEAVY RAIN AND FLOODING...
A FLASH FLOOD WATCH IS IN EFFECT FOR OKLAHOMA...GENERALLY EAST OF
A LINE FROM CHANDLER TO NORMAN TO WAURIKA.

.COLD...
TEMPERATURES WILL TURN ABRUPTLY COLDER TODAY. STRONG NORTH WINDS
WILL PUSH WIND CHILLS INTO THE TEENS AND SINGLE DIGITS BY SUNDAY
MORNING IN MUCH OF CENTRAL AND WESTERN OKLAHOMA.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS
PARTS OF CENTRAL AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS...SHOULD PREPARE FOR SEVERE WEATHER OPERATIONS THIS
AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

.WINTER PRECIPITATION...
A POTENTIALLY DANGEROUS WINTER STORM WILL BEGIN TONIGHT...AND
CONTINUE THROUGH MONDAY. ACCUMULATING SNOW AND ICE ARE LIKELY
ACROSS THE AREA...ESPECIALLY IN WESTERN OKLAHOMA.

WHILE THERE IS STILL SOME UNCERTAINTY REGARDING THE TIMING AND
LOCATIONS OF THE VARIOUS PRECIPITATION TYPES...IT APPEARS LIKELY
THAT HEAVY SNOW AND BLOWING SNOW WILL AFFECT PARTS OF WESTERN
OKLAHOMA. ICE IS LIKELY TO ACCUMULATE FROM NORTH CENTRAL OKLAHOMA
TO SOUTHWEST OKLAHOMA AND SURROUNDING PARTS OF NORTH TEXAS. BY
MONDAY MORNING...MOST OF THE PRECIPITATION SHOULD HAVE
CHANGED TO SNOW. IN SOUTHEAST OKLAHOMA...A COLD RAIN IS EXPECTED.

STRONG WINDS MAY CAUSE NEAR-BLIZZARD CONDITIONS IN WESTERN
OKLAHOMA ON SUNDAY...AND POSSIBLY MONDAY. THE WINDS MAY ALSO
INCREASE TREE AND POWER LINE DAMAGE CAUSED BY ICE.

IF YOU PLAN ON TRAVELING THIS WEEKEND OR EARLY NEXT WEEK OVER ANY
PART OF THE CENTRAL OR SOUTHERN PLAINS...CONTINUE TO CHECK THE
FORECAST FOR THE LATEST UPDATES. CONFIDENCE ON WHAT TYPE OF
WEATHER WILL IMPACT THE AREA USUALLY INCREASES WITH EACH UPDATE.

.HEAVY RAIN AND FLOODING...
SEVERAL INCHES OF RAINFALL MAY OCCUR THIS WEEKEND...AND FLOODING
MAY RESULT...ESPECIALLY ACROSS SOUTHEAST OKLAHOMA. A FLASH FLOOD
WATCH IS IN EFFECT FOR THIS AREA UNTIL MONDAY MORNING.

.THUNDERSTORMS...
THUNDERSTORMS WILL BE POSSIBLE AGAIN SUNDAY ACROSS PORTIONS OF
SOUTHEAST OKLAHOMA AND WESTERN NORTH TEXAS. SOME STRONG TO SEVERE
STORMS WITH HAIL AND DAMAGING WINDS AS THE MAIN HAZARDS WILL BE
POSSIBLE.

.COLD...
MUCH COLDER WEATHER WILL CONTINUE THROUGH NEXT WEEK. THIS WILL
CAUSE ADDITIONAL DIFFICULTIES FOR THOSE WHO LOSE POWER BECAUSE OF
ICE OR STRONG WINDS.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

In the hours before

Special weather statement, Dec 26, 10:49 AM CST, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1049 AM CST SAT DEC 26 2015

TXZ084-085-088-261715-
WILBARGER TX-BAYLOR TX-FOARD TX-
1049 AM CST SAT DEC 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WILBARGER...
NORTHWESTERN BAYLOR AND EAST CENTRAL FOARD COUNTIES UNTIL 1115 AM
CST...

AT 1046 AM CST...A STRONG THUNDERSTORM WAS LOCATED 12 MILES SOUTHEAST
OF THALIA...MOVING NORTH AT 45 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
VERNON...OKLAUNION AND LOCKETT.

LAT...LON 3380 9933 3381 9953 3419 9945 3422 9927
      3415 9908
TIME...MOT...LOC 1646Z 198DEG 39KT 3385 9940

KURTZ
Special weather statement, Dec 26, 10:59 AM CST, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1059 AM CST SAT DEC 26 2015

OKZ023-027-261730-
GRADY OK-CADDO OK-
1059 AM CST SAT DEC 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GRADY AND CENTRAL
CADDO COUNTIES UNTIL 1130 AM CST...

AT 1057 AM CST...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTH OF
APACHE...MOVING NORTH AT 45 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
ANADARKO...BINGER...GRACEMONT...COGAR...LAKE CHICKASHA AND STECKER.

LAT...LON 3491 9827 3493 9847 3535 9837 3538 9819
      3531 9805
TIME...MOT...LOC 1657Z 198DEG 39KT 3498 9834

KURTZ
Local storm report, Dec 26, 11:03 AM CST, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1103 AM CST SAT DEC 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1053 AM     HAIL             2 N APACHE              34.92N 98.36W
12/26/2015  E1.25 INCH       CADDO              OK   PUBLIC

&&

MDAY
Local storm report, Dec 26, 11:44 AM CST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1144 AM CST SAT DEC 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1049 AM     HAIL             W LAWTON                34.60N 98.42W
12/26/2015  E1.00 INCH       COMANCHE           OK   BROADCAST MEDIA

&&

MDAY
Special weather statement, Dec 26, 12:05 PM CST, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1205 PM CST SAT DEC 26 2015

OKZ025-028-029-261830-
OKLAHOMA OK-MCCLAIN OK-CLEVELAND OK-
1205 PM CST SAT DEC 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL OKLAHOMA...
NORTHWESTERN MCCLAIN AND NORTHERN CLEVELAND COUNTIES UNTIL 1230 PM
CST...

AT 1204 PM CST...A STRONG THUNDERSTORM WAS LOCATED NEAR WASHINGTON...
MOVING NORTHEAST AT 45 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
SOUTHEASTERN OKLAHOMA CITY...NORMAN...MOORE...MIDWEST CITY...DEL CITY...
NEWCASTLE...NOBLE...GOLDSBY...DIBBLE...VALLEY BROOK...WASHINGTON...COLE...
STANLEY DRAPER LAKE...TINKER AIR FORCE BASE...STELLA AND WESTERN LAKE
THUNDERBIRD.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 35 BETWEEN MILE MARKERS 98 AND 124.
 INTERSTATE 40 BETWEEN MILE MARKERS 160 AND 168.
 INTERSTATE 240 BETWEEN MILE MARKERS 2 AND 16.

LAT...LON 3503 9744 3505 9765 3542 9753 3544 9731
      3535 9718
TIME...MOT...LOC 1804Z 207DEG 38KT 3509 9752

KURTZ
Special weather statement, Dec 26, 12:18 PM CST, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1218 PM CST SAT DEC 26 2015

OKZ031-032-261845-
HUGHES OK-SEMINOLE OK-
1218 PM CST SAT DEC 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HUGHES AND
SOUTHEASTERN SEMINOLE COUNTIES UNTIL 1245 PM CST...

AT 1215 PM CST...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST
OF HOLDENVILLE...MOVING NORTHEAST AT 45 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
HOLDENVILLE...WEWOKA...WETUMKA...HORNTOWN...YEAGER...ATWOOD AND SPAULDING.

LAT...LON 3490 9639 3491 9641 3493 9641 3492 9642
      3498 9658 3529 9643 3529 9608
TIME...MOT...LOC 1815Z 207DEG 41KT 3501 9645

KURTZ

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 26, 7:24 AM CSTRiver Flood WarningOUNCarter, Johnston, Murray3 days
Dec 26, 7:24 AM CSTRiver Flood WarningOUNLove4 days
Dec 26, 7:39 AM CSTRiver Flood WarningOUNPottawatomie, Seminole62 hr
Dec 26, 8:50 AM CSTSpecial Weather StatementOUNCleveland25 min
Dec 26, 9:14 AM CSTRiver Flood WarningOUNBryan4 days
Dec 26, 9:14 AM CSTRiver Flood WarningOUNAtoka, Bryan6 days
Dec 26, 9:14 AM CSTRiver Flood WarningOUNAtoka6 days
Dec 26, 9:15 AM CSTSpecial Weather StatementOUNOklahoma30 min
Dec 26, 9:19 AM CSTSpecial Weather StatementOUNGrady, Oklahoma26 min
Dec 26, 9:32 AM CSTSpecial Weather StatementOUNStephens28 min
Dec 26, 9:41 AM CSTSpecial Weather StatementOUNPontotoc34 min
Dec 26, 9:47 AM CSTSpecial Weather StatementOUNCleveland28 min
Dec 26, 9:49 AM CSTSpecial Weather StatementOUNOklahoma26 min
Dec 26, 10:59 AM CSTSpecial Weather StatementOUNCaddo31 min
Dec 26, 11:03 AM CSTSevere Thunderstorm WarningOUNCaddo, Canadian, Grady42 min
Dec 26, 11:11 AM CSTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, McClain, Oklahoma49 min
Dec 26, 11:19 AM CSTSevere Thunderstorm WarningOUNJackson41 min
Dec 26, 11:56 AM CSTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson49 min
Dec 26, 12:05 PM CSTSpecial Weather StatementOUNCleveland25 min
Dec 26, 12:18 PM CSTSpecial Weather StatementOUNHughes27 min
Dec 26, 12:24 PM CSTSpecial Weather StatementOUNCarter36 min
Dec 26, 12:58 PM CSTTornado WarningOUNCarter, Garvin, Murray32 min
Dec 26, 1:27 PM CSTTornado WarningOUNGarvin, McClain, Murray, Pontotoc, Pottawatomie33 min
Dec 26, 1:55 PM CSTTornado WarningOUNMcClain, Pontotoc, Pottawatomie20 min
Dec 26, 2:10 PM CSTTornado Warning Tornado observedOUNPottawatomie, Seminole10 min
Dec 26, 2:48 PM CSTSpecial Weather StatementOUNAtoka, Coal27 min
Dec 26, 2:57 PM CSTTornado WarningOUNAtoka, Coal21 min
Dec 26, 3:27 PM CSTSpecial Weather StatementOUNJohnston, Marshall33 min
Dec 26, 4:26 PM CSTTornado WarningOUNAtoka, Coal34 min
Dec 26, 4:31 PM CSTBlizzard WarningOUNBeckham, Ellis, Harmon, Harper, Roger Mills, Woods and 1 more35 hr
Dec 26, 4:31 PM CSTIce Storm WarningOUNAlfalfa, Beckham, Blaine, Caddo, Canadian, Comanche and 13 more23 hr
Dec 26, 4:31 PM CSTWinter Weather AdvisoryOUNCanadian, Carter, Cleveland, Cotton, Garfield, Garvin and 17 more48 hr
Dec 26, 4:49 PM CSTSpecial Weather StatementOUNLove26 min
Dec 26, 4:57 PM CSTTornado WarningOUNCoal, Hughes18 min
Dec 26, 5:01 PM CSTTornado WarningOUNCarter, Love, Marshall29 min
Dec 26, 5:08 PM CSTAreal Flood AdvisoryOUNCleveland, McClain, Oklahoma37 min
Dec 26, 5:20 PM CSTSevere Thunderstorm WarningOUNCarter, Johnston, Love, Murray25 min
Dec 26, 10:48 AM CSTSpecial Weather StatementOUNWichita27 min
Dec 26, 10:49 AM CSTSpecial Weather StatementOUNWilbarger26 min
Dec 26, 11:47 AM CSTSevere Thunderstorm WarningOUNBaylor, Wilbarger43 min

Nearby

Flash Flood Warnings in Oklahoma, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.